American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B67) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] Seok-Jin Kang. Kac-Moody Lie algebras, spectral sequences, and the Witt formula . Trans. Amer. Math. Soc. 339 (1993) 463-493. MR 1102889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Kailash C. Misra. Realization of the level one standard $\tilde{C}_{2k+1}$-modules . Trans. Amer. Math. Soc. 321 (1990) 483-504. MR 1005082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Meighan I. Dillon. Weight strings in nonstandard representations of Kac-Moody algebras . Trans. Amer. Math. Soc. 320 (1990) 161-169. MR 964898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Kailash C. Misra. Realization of the level two standard ${\rm sl}(2k+1,{\bf C})\sp \sim$-modules . Trans. Amer. Math. Soc. 316 (1989) 295-309. MR 937880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] R. V. Moody and A. Pianzola. On infinite root systems . Trans. Amer. Math. Soc. 315 (1989) 661-696. MR 964901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Roe Goodman and Nolan R. Wallach. Higher-order Sugawara operators for affine Lie algebras . Trans. Amer. Math. Soc. 315 (1989) 1-55. MR 958893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Eugene Gutkin. Representations of Hecke algebras . Trans. Amer. Math. Soc. 309 (1988) 269-277. MR 957070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Wayne Neidhardt. Local projective resolutions and translation functors for Kac-Moody algebras . Trans. Amer. Math. Soc. 305 (1988) 221-245. MR 920156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Wayne Neidhardt. The BGG resolution, character and denominator formulas, and related results for Kac-Moody algebras . Trans. Amer. Math. Soc. 297 (1986) 487-504. MR 854079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] George E. Andrews. Hecke modular forms and the Kac-Peterson identities . Trans. Amer. Math. Soc. 283 (1984) 451-458. MR 737878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia